# SDR CALA2015050793683

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 49,536 hours, 20,790 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Access Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER EXIT DISPLAYED ON UPPER ECAM SCREEN.  FOUND ACCESS PANEL TO LT OVERWING EXIT INSIDE PLANE FELL OFF.  RE-INSTALLED PANEL LIGHT ON OVERWING EXIT WENT OUT.
